Author Topic: IBOGA FATALITY MYSTERY --- LQTS - WARNING  (Read 10149 times)

0 Members and 1 Guest are viewing this topic.

Offline JohnnyB.Goode

  • Sr. Member
  • ****
  • Posts: 261
    • View Profile
IBOGA FATALITY MYSTERY --- LQTS - WARNING
« on: July 06, 2013, 03:19:29 PM »
we all know that the one thing one must check for before doing iboga is

a heart condition called LQTS

as

LQTS is one of the suspected causes of FATAL interactions with iboga

what most people do not know

is that while one might not have genetic  LQTS and might  pass the EKG test

there are over 50 medications and foods that can causetemporary  LQTS in a person
including
Antihistamines and decongestants
Diuretics (pills that remove excess water from your body)
Antibiotics
Antidepressants
Cholesterol-lowering medicines and some diabetes medicines

in addition

Excessive diarrhea or vomiting that causes a major loss of potassium or sodium ions from the bloodstream may cause LQTS. The syndrome lasts until the levels of these ions in the blood return to normal. The eating disorder anorexia nervosa and certain thyroid disorders may cause a drop in potassium ion levels in the blood, causing LQTS. [/b]
" . . . THE ONLY WAY TO VALIDATE YOUR EXISTANCE IS TO ACCEPT THE REALITY OF YOUR NON-EXISTANCE . . . "

Offline kbud

  • Full Member
  • ***
  • Posts: 105
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #1 on: July 06, 2013, 04:15:48 PM »
good info..thank-you!

Offline JackTripper

  • High Pope
  • Jr. Member
  • **
  • Posts: 75
  • maybe
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #2 on: July 06, 2013, 05:09:59 PM »
This is GREAT info to have. Thank you (as always) so much for Sharing JohnnyB.Goode
The root does not work for you, you must work for the root.

Offline goatboy

  • Full Member
  • ***
  • Posts: 174
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #3 on: July 06, 2013, 06:16:08 PM »
Thanks for the info. What's the process like to check for that?
Rise, Run, Feed, Ripen, Wound, Wither, Fall, Rise Again...

Offline lalababa

  • UBERMOD
  • Hero Member
  • *****
  • Posts: 621
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #4 on: July 06, 2013, 07:07:28 PM »
Thanks for the info JBG!  So good to see you back here, it has been awhile.. You too Goatboy! :)

lala

Offline JohnnyB.Goode

  • Sr. Member
  • ****
  • Posts: 261
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #5 on: July 07, 2013, 03:05:34 AM »
if one truly understands this
then some protocol changes might be order

as it seems the vomiting and diarrhea of a detox session
can cause a temporary LQTS


which then can become dangerous

so in addition to always checking that the person is not taking any food or meds that can cause LQTS

one should have potassium and sodium salts (rehydrant mix)
in case there is excessive vomiting or diarrhea
" . . . THE ONLY WAY TO VALIDATE YOUR EXISTANCE IS TO ACCEPT THE REALITY OF YOUR NON-EXISTANCE . . . "

Offline lbark

  • Donating Member
  • Jr. Member
  • *****
  • Posts: 88
  • Like to talk about Iboga? I like to listen
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #6 on: July 07, 2013, 02:23:40 PM »
Did someone recently die from this condition while taking the root?

Basse' to my Posse'

Offline Alexandra Lost

  • Jr. Member
  • **
  • Posts: 60
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #7 on: July 07, 2013, 03:53:43 PM »

there are over 50 medications and foods that can causetemporary  LQTS in a person
including
Antihistamines and decongestants
Diuretics (pills that remove excess water from your body)
Antibiotics
Antidepressants
Cholesterol-lowering medicines and some diabetes medicines

Here's a couple of lists.......one of drugs that can definitely prolong QT interval, one of drugs that possibly can prolong QT interval and one of drugs that can prolong QT but only under certain conditions (overdose or interaction with other drugs).

Probably the most significant for this discussion is methadone which is listed as a definite.
http://www.azcert.org/medical-pros/drug-lists/bycategory.cfm#

Iboga Panacea

  • Guest
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #8 on: July 07, 2013, 06:24:56 PM »
Quote
so in addition to always checking that the person is not taking any food or meds that can cause LQTS

one should have potassium and sodium salts (rehydrant mix)
in case there is excessive vomiting or diarrhea

What herbs in the form of tea or tinctures to accomplish this?  Smoothie mixes?  Or already prepared capsules?  Any ideas of what to have on hand? 

Offline Calaquendi

  • cosmic elf
  • Donating Member
  • Hero Member
  • *****
  • Posts: 1600
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #9 on: July 07, 2013, 11:31:23 PM »
Thanks JBG, always appreciate your input! There is a sticky  - http://eboka.info/index.php?topic=1087.0 - with some drugs commonly associated in prolonged QT interval syndrome. I think this thread of yours is prompting me to sticky it in a more populated and busier sub forum.

The more popular this medicine gets, the more some troubles will present, but also - the more opportunity for education and growth to move forward as safely as we can. Thanks again  :)
" I am you and what I see is me..."

Offline tragic3000

  • Newbie
  • *
  • Posts: 17
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #10 on: July 13, 2013, 08:25:29 PM »
What about having something on hand like Pedialyte ?  To be taken if vomiting or diarehha occur during treatment.

PEDIALYTE

Ingredients

Water, Dextrose. Less than 2% of the Following: Potassium Citrate, Sodium Chloride, Sodium Citrate, Citric Acid, and Zinc Gluconate.

PEDIALYTE PROVIDES (PER LITER): Osmolality, mOsm/kg H2O: 250; Sodium, mEq: 45; Potassium, mEq: 20; Chloride, mEq: 35; Zinc, mg: 7.8; Dextrose, g: 25; Calories: 100;

Offline freedom

  • Newbie
  • *
  • Posts: 29
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #11 on: July 13, 2013, 09:56:08 PM »
Can you still do the Iboga if you have an infection either inside the arm or knee? not a blood cloth or anything like a infection during post-surgery, but an infection where either an elbow or knee is swollen or swells up with any pshycal activity. I was assured as long as there is no blood cloth then it should not be an issue. As long as your heart and liver is healthy then an infection inside the knee isn't so much of a problem...

Didn't someone called Jason Sears pass away from skin infections during his Iboga session? how do skin infections differ from joint/elbow/knee infections? U have't read anything about arm or knee infections ruling out one as a candidate for Iboga as they do for skin infections.

If indeed a arm or knee infection can be an issue then how does Iboga affect this? I was led to believe only heart or liver and even brain tumor is contraindicated with Iboga, as Iboga travels to the brain and heart, therefore dislodge infections causing an embolism of some sort, but didn't think it affects an arm or knee?
« Last Edit: July 13, 2013, 10:04:47 PM by freedom »

Offline JohnnyB.Goode

  • Sr. Member
  • ****
  • Posts: 261
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #12 on: July 14, 2013, 02:38:38 AM »
PEDIALYTE is perfect
it is what i meant by rehydrant
one can sip  it throughout the session
" . . . THE ONLY WAY TO VALIDATE YOUR EXISTANCE IS TO ACCEPT THE REALITY OF YOUR NON-EXISTANCE . . . "

Offline tragic3000

  • Newbie
  • *
  • Posts: 17
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #13 on: July 14, 2013, 06:31:12 PM »
PEDIALYTE is perfect
it is what i meant by rehydrant
one can sip  it throughout the session

I am planning on using it throughout my upcoming treatment. I think I will alternate between water, Pedialyte and gatorade.

Has anyone ever used IV fluids during a session? What they call a "banana bag" in the hospital.

Offline Sym

  • Newbie
  • *
  • Posts: 35
    • View Profile
Re: IBOGA FATALITY MYSTERY --- LQTS - WARNING
« Reply #14 on: July 15, 2013, 10:37:39 PM »
http://www.who.int/mediacentre/news/releases/2006/pr14/en/index.html

Improved formula for oral rehydration salts to save children’s lives
Improved formula means better treatment for life-threatening diarrhoeal dehydration

23 March 2006 | NEW YORK/GENEVA - The World Health Organization (WHO) and UNICEF today announced a new formula for the manufacture of Oral Rehydration Salts (ORS). The new formula will better combat acute diarrhoeal disease and advance the Millennium Development Goal of reducing child mortality by two-thirds before 2015.

http://www.amazon.com/Oral-Rehydration-Salts-Current-Formula/dp/B00DWBYVWM/ref=sr_1_1?ie=UTF8&qid=1373942099&sr=8-1&keywords=Oral+Rehydration+Salts+-+Current+WHO+Formula

Oral Rehydration Salts - Current WHO Formula
by SUPPLIES
Be the first to review this item
Price:   $1.25
     Special Offers Available
In Stock.
Ships from and sold by Rescue Essentials.
A new formula for oral rehydration salts (ORS), has been released by the World Health Organization. The new formula ORS, a sodium and glucose solution. is widely used to treat children with acute diarrhoea.
For more than 25 years, WHO and UNICEF have recommended a single formulation of glucose-based oral rehydration salts to prevent or treat dehydration from diarrhoea irrespective of the cause or age group affected.
This product, which provides a solution containing 90 mEq/l of sodium with a total osmolarity of 311 mOsm/l, has proven effective and without apparent adverse effects in worldwide use.
The study's findings suggest that using the low-sodium, low-glucose ORS formulation reduces the need for intravenous fluids by 33 percent.
SOLD IN EACHES- See Additonal Information below